I am Dr. Arun and will be helping you today.
Several common medications occasionally produce increased sweating (hyperhidrosis). These are;
1) tricyclic and serotonin reuptake inhibitors,
2) opioid analgesics,
Since you mentioned that it started before the medications, they and supplements are unlikely to be responsible. Since it comes during sitting or rest; investigations for thyroid, diabetes and autonomic neuropathy would be recommended. Another common cause of occasional increased sweating is anxiety or panic.
Hyperhidrosis (increased sweating) need investigations for following (some of which may have been investigated for you):
3) diabetes mellitus,
4) diabetes insipidus,
7) carcinoid syndrome.
If any episode has occurred in night time, which is termed as Nocturnal diaphoresis, it need investigations for;
5) Prinzmetal angina.
Having said that, many times, cause is not ascertainable (termed idiopathic) and is not important too as it resolves on its own, after some time. Since it does not accompany any other significant symptoms; this may be idiopathic.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply."
Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.